Journal Paper

Paper Information

Journal: مدیریت صنعتی
Year:1388 | Volume:4 | Issue:9
Start Page:47 | End Page:62

video

sound

Persian Version

View:

208

Download:

0

Cites:

Information Journal Paper

Title

OPTIMIZATION OF MULTI RESPONSE PROBLEMS WITH QUALITY ANSWERS REGARDING THE DISTRIBUTION AND PLACE OF THE ANSWERS

Writers

RABANI A. | NOORALSANA R.

Pages

 Start Page 47 | End Page 62

Abstract

 Many designed experiments require the simultaneous optimization of multiple responses. After determining the effective variable in responses and using polynomial regression models to estimate the relations between the answers and control factors, the level of the factors should be determined to make sure that responses are near the desired nominal value and their variability are small. In many cases, the responses are qualitative and should be defined in the form of linguistic terms. In this research a method is proposed to deal with qualitative responses considering both location and distribution effects.

Cites

  • No record.
  • References

  • No record.
  • Related Journal Papers

    Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops






    File Not Exists.